# SDR AU960145

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-23-250
- Engine: Lyc IO540C4B5
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bolt
- Part number: 75060
- Condition: Unapproved Part
- Location: R Engine Power S
- Component: Lyc, CONROD
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) NO2 CYLINDER CONNECTING ROD PNO 74502 BOLT INCORRECT PART - BOLT PNO 75060/1 FITTED - CORRECT PNO 74644 - INCORRECT BOLT IS LONGERTHAN THE CORRECT ONE - IPC IS UNCLEAR ON CORRECT PART NUMBER BOLTTO BE FITTED - UNAPPROVED PART - PERSONNEL/MAINTENANCE ERROR
